question-icon

What are the repercussions of overdosing on Aspirin?

default
Posted on Tue, 11 Oct 2016
Question: I accidently took 5 regular aspirin 325mg tablets/no caffeine thinking I grabbed the vitamin c tablets I wanted to take to ward off a cold. Should I be overly concerned about this, or start pushing fluids or something?

Okay, I'll wait for your reply. Thank you!
doctor
Answered by Dr. Chobufo Ditah (1 hour later)
Brief Answer:
Eat well and take omeprazole!

Detailed Answer:
Hi and thanks for this query.

I am so sorry to hear about this accidental confusion with drugs. 5 tablets are much and the greatest fear is possible stomach pain. I will recommend you take omeprazole and eat well to protect the stomach lining. Besides, drink much water.

I hope this helps. I wish you well. Feel free to ask for more information and clarifications if need be.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Chobufo Ditah (5 minutes later)
Would it be helpful to drink milk to somewhat protect the stomach?
doctor
Answered by Dr. Chobufo Ditah (15 hours later)
Brief Answer:
NO additional advantage.

Detailed Answer:
Hi,

This is really not of any additional advantage over food. How are you feeling? Did you succeed in getting the omeprazole?

Hope to hear from you!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Chobufo Ditah (5 minutes later)
Hi Dr. Dita, Thank you for your answers to my questions. I am feeling fine today, thanks. I have been eating well and drinking lots of water as you suggested, and it definitely has worked! Thanks again. Brandy
doctor
Answered by Dr. Chobufo Ditah (3 minutes later)
Brief Answer:
You are welcome!

Detailed Answer:
Hi,

Glad you are feeling better. That's nice.

Always contact me when in need.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Chobufo Ditah

General & Family Physician

Practicing since :2009

Answered : 6296 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

177 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What are the repercussions of overdosing on Aspirin?

Brief Answer: Eat well and take omeprazole! Detailed Answer: Hi and thanks for this query. I am so sorry to hear about this accidental confusion with drugs. 5 tablets are much and the greatest fear is possible stomach pain. I will recommend you take omeprazole and eat well to protect the stomach lining. Besides, drink much water. I hope this helps. I wish you well. Feel free to ask for more information and clarifications if need be.